?

Log in

No account? Create an account

Scott Francis Baker


October 4th, 2006

Babysitter brings home wrong five-year-old boy from school. There goes her tip. @ 03:33 pm

My stomach and colitis have been pretty miserable the last couple of days. After talking to the doctor this morning he recommended that I check in to the hospital so they can put me on some intravenous meds in me. IV meds are a little stronger and apparently your body responds to them better. When I'm taking prednisone I have to worry about the following side effects: inappropriate happiness, increased hair growth, and changes in the way fat is spread around the body. What the heck does inappropriate happiness mean!?!

gorgonous was quick to point out that if I have "loss of contact with reality" I should contact the nurse right away. I also may have irregular menstrual periods. Just about any menstrual period would be irregular at this point :)

Luckily I feel a lot better today (even before coming to the hospital) so hopefully I won't be in here too long. The nurse showed me my vitals and the results from my bloodwork and I look just fine on paper. We'll see what the gastro doctor says tomorrow.
 
Share  |  |

Comments

 

Scott Francis Baker